# SDR C2XA03BT064

- Difficulty date: June 6, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION MAINTENANCE FOUND PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED PASSENGER DOOR EMERGENCY LIGHT BULB IAW EMB145 AMM 33-50-00.  OPS CHECKED GOOD.
